On Fourier coefficients of some meromorphic modular forms
Bull. Korean Math. Soc. 2012 Vol. 49, No. 6, 1349-1357
https://doi.org/10.4134/BKMS.2012.49.6.1349
Published online November 30, 2012
Yutaro Honda and Masanobu Kaneko
Nishitenma Kita-Ku, Kyushu University
Abstract : We prove a congruence modulo a prime of Fourier coefficients of several meromorphic modular forms of low weights. We prove the result by establishing a generalization of a theorem of Garthwaite.
Keywords : meromorphic modular form, congruence of Fourier coefficients, congruence subgroup
MSC numbers : 11F30, 11F33
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd